# SDR REXA2015111701126

- Difficulty date: November 17, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER MID CAP ANGLE STRINGER 18L, IS CORRODED.  REPAIRED PAX DOOR LOWER MID CAP ANGLE AT STRINGER 18L CORROSION BY REPLACING DAMAGED LOWER MID CAP ANGLE WITH NEW ANGLE, PN SH670-31825-9 IAW SRM 51-42-06-001-001-A01.
